# SDR AALA200803212

- Difficulty date: December 31, 2008
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 23DEF DAMAGED.  REPLACED SHROUD AT SEAT ROW 23DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
